I have consantly suffered from cold sores which has resulted with some scaring on my lips, The scarring has removed some areas of the pigment from areas on my lips were i had the sores.
But around 3 or 4 weeks ago on my left upper lip there is an area about 1 centimeter in size right along the border of my lip, this area is thin and is lossing color for a reason that i can not figure out. You can faintly see the distict line were the pigment should be, also when i squeeze my lips together i can see that this area there is white normal skin tone where there should be red/pinkish pigment. I have also been wearing a retainer that i recently noticed is pokin above the area where the actual depigmentation is occuring. There is a feeling of tingling sensation in the area where there is no pigment color also. I have also been trying to keep my lips moisturized but this seems to do nothing to bring the pigment back in that area... This is causing me alot of self-consciencness, and worrying. So please help!
Could there be a correlation between the retainer and the loss of pigment? I am worried that it will stay like this forever, What treatments can be done to reverse this??? or what is this?!! Any help would be greatly appreciated !
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.